# SDR CA970610003

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lock Nut
- Part number: MS21042L5
- Condition: Cracked
- Location: Wing Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NUT WHICH HOLDS THE LOWER WING STRUT TO THE WING STRUT FITTING WAS FOUND TO BE CRACKED. NUT REPLACED
